# SDR 98UAL900573

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AROUND DOOR 3 AREA ON TAKEOFF, CLIMB AND INTERMITTENTLY IN CRUISE.  SMELLS LIKE HOT OIL.  REPAIRED HYDRAULIC LEAK NEAR APU INLET, BURNED OUT ALL 3 PACKS.  REPLACED ALL 3 COALESCER BAGS.  THERE HAVE BEEN NO REOCCURANCES.
